# SDR C2XA98IA300

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120RT
- Aircraft serial: 120169
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 12004353015
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND A WING SKIN SUPPROT CRACKED AT FRAME 19, LEFT WING.  MAINTENANCEE REMOVED AND REPLACE THE SUPPORT IAW EMB120ER SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
